Facebook Pixel
EmpowHER Guest

Terrble cramping 1-2 weeks before period while on the pill

By Anonymous March 28, 2015 - 6:02am
Rate This

Hello, I've been having bad cramps for almost everyday within the 1 to 2 weeks before my period. They are extremely uncomfortable, exactly the same as my period cramps before I started taking birth control, and I have more clear/white discharge down my private area. I take my birth control pills daily (28 days pills). My cramps are so painful and uncomfortable that they cannot be ignored. I couldn't sleep well through these cramps. They occur randomly. One time i almost passed out because they hurt so bad! I've been having unprotected sex with the same partner. What are the likely hoods of me being pregnant? Should I be worried about this?

Add a Comment1 Comments


Hello and thank you for sharing your question.

Since the birth control pills are not decreasing or preventing the cramps (as they should), you probably need to switch to a different pill that is a stronger hormonal dosage. 

I suggest that you speak with your doctor about switching to a better kind of pill for you.  

These symptoms are not related to pregnancy.


March 28, 2015 - 12:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!